# SDR YENA20100310033

- Difficulty date: March 10, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N562JB
- Make and model: Airbus A320-232
- Aircraft serial: 1948
- Aircraft time: 29,124 hours, 10,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 057651
- Condition: Failed
- Location: Cabin
- Part time: 540 hours, 11 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT JB21 JFK-TPA AFTER FLIGHT DURING RON WEEKLY CHECK MX FOUND FWD EMERGENCY LIGHT PSU INOP.  REMOVED AND REPLACED FWD EMERGENCY LIGHT PSU 10WL IAW AMM 33-51-38-04, OPS CHECK GOOD.
